# SDR SCNA20251117439

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 56,605 hours, 24,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LEFT BRACKET FOR GIRT BAR IS LOOSE.   ADJUSTED FORWARD GIRT BAR RETAINER CLIP ON L1 DOOR REF. AMM 25-66-01. OPS CHECKED GOOD.
